# SDR VTZA98004

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 6120 · Propeller Controlling System
- Part: Nts Valve
- Part number: 31028701
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D, E

## Discrepancy

FLT 6475 - IAD-SCE - DURING TAXI FLIGHT, AIRCRAFT RETURNED TO GATE DUE TO NR 1 ENGINE FLAMED OUT ON TAXI.  AIRCRAFT RETURNED TO GATE AND WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NTS VALVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
